Azizi, A. and Zekhnini, A. and Taous, M. (2014) Sur un problème de capitulation du corps ℚ(√p1p2, i) dont le 2-groupe de classes est élémentaire. Czechoslovak Mathematical Journal, 64 (1). pp. 11-29.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Let p1 ≡ p2 ≡ 1 (mod 8) be primes such that (p1/p2) = -1 and (2/a+b) = -1, where p1p2 = a2+b2. Let i = √-1, d = p1p2, K = ℚ(√d, i), K2(1) be the Hilbert 2-class field and K(*) = ℚ(√p1, √p2, i) be the genus field of K. The 2-part CK, 2 of the class group of K is of type (2, 2, 2), so K2(1) contains seven unramified quadratic extensions Kj/K and seven unramified biquadratic extensions Lj/K. Our goal is to determine the fourteen extensions, the group Ck, 2 and to study the capitulation problem of the 2-classes of K. © 2014 Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4066

Actions (login required)

View Item View Item